Eigenvalue branches of the Schrödinger operator H-λW in a gap of σ(H)

Stanley Alama, Percy A. Deift, Rainer Hempel

Research output: Contribution to journalArticle

Abstract

The authors study the eigenvalue branches of the Schrödinger operator H - λW in a gap of σ(H). In particular, they consider questions of asymptotic distribution of eigenvalues and bounds on the number of branches. They also address the completeness problem.

Original languageEnglish (US)
Pages (from-to)291-321
Number of pages31
JournalCommunications In Mathematical Physics
Volume121
Issue number2
DOIs
StatePublished - Jun 1989

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Eigenvalue branches of the Schrödinger operator H-λW in a gap of σ(H)'. Together they form a unique fingerprint.

  • Cite this